# SDR MASA00098

- Difficulty date: August 8, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN A-17 LINE CHECK INSPECTION, SEVERAL EMERGENCY EXIT LIGHTS WERE NOT ILLUMINATION DURING TEST.  THE NR 1 AND NR 3 EMERGENCY POWER SUPPLIES WERE FOUND TO BE INOPERATIVE.  BOTH POWER SUPPLIES WERE REPLACED.  OP CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
